# SDR A6WA201212114000

- Difficulty date: December 7, 2012
- Submitted: December 11, 2012
- Operation: Air carrier
- Aircraft: N401AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7280
- Aircraft time: 33,471 hours, 30,310 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Condition: Faulty
- Location: Lt Cowling
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT COWL ANTI-ICE CAUTION IN FLT, WOULD NOT EXTINGUISH.  COMPLIED WITH QRH.  WITH SWITCH OFF MSG CLEARED.  AIR RETURN DCA.  REMOVED AND REPLACED LEFT COWL ANTI-ICE VALVE IAW AMM 30-22-01, OP CHECK/LEAK GOOD AT THIS TIME.
